Hey Guys. I am having a REALLY rough time with my pouch. I had my take-down 14 months ago. My biggest complaint is gas and stoamch rumbling, WOW. I pass SO much gas on a regular basis. I can barely leave my house and when I do I feel like I just want to come home to take a hot bath to help me release gas , so far the only thing that helps me relieve the gas is a hot bath an sometimes peppermint tea. I have tried cutting out so many foods, tried beano, gas-x you name it and I have probably tried it. 

I am having issues with butt burn and having several inconsistent BMS a day, just pure liquid. 

So what Im getting to is what side effects have any of you noticed with Mesalamine? I recently discovered that gas, bloating, and abdominal pain can be caused from Mesalamine. I take Canasa Suppositories 1000mg and am wondering if these could be causing problems. Whenever I dont take them I feel that my inflammation worsens and the suppositories do seem to provide relief. 

Original Post

Add Reply

Likes (0)
Post
Copyright © 2019 The J-Pouch Group. All rights reserved.
×
×
×
×